Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the asymptotic behaviour of nonnegative solutions of a certain integral inequality


Author: Gunnar A. Brosamler
Journal: Trans. Amer. Math. Soc. 165 (1972), 275-289
MSC: Primary 45M05; Secondary 60J45
DOI: https://doi.org/10.1090/S0002-9947-1972-0291739-7
MathSciNet review: 0291739
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The asymptotic behaviour of nonnegative solutions of a certain integral inequality is discussed, in the framework of a probabilistic-potential theoretic boundary theory.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 45M05, 60J45

Retrieve articles in all journals with MSC: 45M05, 60J45


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1972-0291739-7
Keywords: Linear integral equation, probabilistic boundary theory, approximate Markov chains, renewal theorem
Article copyright: © Copyright 1972 American Mathematical Society